SUPERGIN FAST 325 MG/37.5 MG TABLET

(strip of 10 tablets)

Medo Pharma

Composition: Paracetamol 325mg + Tramadol 37.5mg

strip

Rs.76.97 Rs.77.75 1% Off

Upto 30% OFF* Use Coupon : GET30
CURRENTLY WE ARE NOT SELLING THIS PRODUCT

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Tramadol is used for moderate to severe pain.

How it works

Tramadol is an opioid analgesic ( pain reliever). It works by decreasing the perception of pain by blocking the transmission of pain signals to the brain.

Common side effects

Dizziness, Sleepiness, Vomiting, Nausea, Dry mouth, Constipation

Substitutes

ANBROL SP 325 MG/37.5 MG TABLET

(strip of 10 tablets)

Ramose Laboratories Pvt Ltd

Rs.55.00 save 29.26% more

CONTRAGESIC TABLET

(strip of 10 tablets)

Sanofi India Ltd

Rs.79.00 pay 1.61% more

CALPOL T 325 MG/37.5 MG TABLET

(strip of 15 tablets)

Glaxo SmithKline Pharmaceuticals Ltd

Rs.69.90 save 10.1% more

CENTRA P 325 MG/37.5 MG TABLET

(strip of 10 tablets)

Bsp Pharmaceuticals

Rs.60.80 save 21.8% more
50 Substitutes View All